# SDR SWAA2016011548054

- Difficulty date: December 24, 2015
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 63,188 hours, 38,542 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM, CORRODED ON LOWER SURFACE, AT BS 767+6, LBL 17.  R & R FLOORBEAM IAW EA.
